Items where Author is "Hatvani, László"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 4.


Hatvani, László (2015) Marachkov type stability conditions for non-autonomous functional differential equations with unbounded right-hand sides. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (64). pp. 1-11. ISSN 1417-3875

Hatvani, László and Székely, László (2011) Asymptotic stability of two dimensional systems of linear difference equations and of second order half-linear differential equations with step function coefficients. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (38). pp. 1-17. ISSN 1417-3875


Krisztin, Tibor and Bartha, Ferenc and Bartha, Mária and Dénes, Attila and Garab, Ábel and Hatvani, László and Hulmán-Knipl, Diána and Karsai, János and Röst, Gergely and Szimjanovszki, Irma and Terjéki, József and Van Leeuwen-Polner, Mónika and Vas, Gabriella Ágnes (2013) Differenciálegyenletek kvalitatív elmélete alkalmazásokkal = Qualitative theory of differential equations with applications. Project Report. OTKA.

Krisztin, Tibor and Bartha, Mária and Hatvani, László and Karsai, János and Makay, Géza and Röst, Gergely and Terjéki, József (2009) Differenciálegyenletek megoldásainak aszimptotikus viselkedése = Asymptotic behaviour of solutions of differential equations. Project Report. OTKA.

This list was generated on Thu Dec 8 10:51:09 2016 CET.